# SDR IPXA2022101087030

- Difficulty date: September 27, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N446UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27735
- Aircraft time: 35,823 hours, 19,376 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N102490
- Condition: Dented
- Location: Bs 740 S24-25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3FWD CARGO FRAME AT STA 740, BETWEEN S-24R AND S-25R HAS A DENTREPAIRED IAW SRM 53-00-07-2R-5 DETAIL III AND RCD 287458
